Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 74, NWS Milwaukee, WI

October 16, 2014

NWS Milwaukee, WI issued this small craft advisory at Oct 16, 2014, 3:45 PM CDT. It took effect at Oct 17, 2014, 10:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2014, 3:45 PM CDT (20:45 UTC)
In effect from
Oct 17, 2014, 10:00 AM CDT
Expired
Oct 18, 2014, 9:00 PM CDT
In force
35 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WHUS73 KMKX 162045
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT THU OCT 16 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES FRIDAY...

.A VIGOROUS LOW PRESSURE SYSTEM TRACKING THROUGH NORTHERN
WISCONSIN TONIGHT AND FRIDAY WILL BRING GUSTY NORTHWEST WINDS TO
THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN STARTING MID FRIDAY
MORNING. THE STRONG WINDS WILL BUILD HIGH WAVES... WITH HIGHEST
WAVES TOWARD THE OPEN WATERS. THE LOW WILL SLOWLY MOVE EAST...
CAUSING NORTHWEST WINDS AND WAVES TO REMAIN ELEVATED UNTIL
SATURDAY AFTERNOON.

LMZ643>646-170445-
/O.NEW.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT THU OCT 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO
4 PM CDT SATURDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS TONIGHT... VEERING WEST AND
  INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID
  FRIDAY MORNING. WINDS BECOMING NORTHWEST FRIDAY AFTERNOON WITH
  GUSTS TO 30 KNOTS. WINDS DIMINISHING TO 10 TO 20 KNOTS SATURDAY
  AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 3 TO 6 FEET FRIDAY
  AFTERNOON THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
9 follow-up statements
754 
WHUS73 KMKX 170217
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT THU OCT 16 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES FRIDAY...

.A VIGOROUS LOW PRESSURE SYSTEM TRACKING THROUGH NORTHERN
WISCONSIN OVERNIGHT AND FRIDAY WILL BRING GUSTY WEST WINDS TO THE
NEARSHORE WATERS OF SOUTHEAST WISCONSIN STARTING MID FRIDAY
MORNING...WITH WINDS TURNING NORTHWEST IN THE AFTERNOON. THE
STRONG WINDS WILL BUILD HIGH WAVES... WITH THE HIGHEST WAVES
TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO LOWER SATURDAY MORNING
AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL
CAUSE WAVES TO REMAIN ELEVATED UNTIL SATURDAY AFTERNOON.

LMZ643>646-171030-
/O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 PM CDT THU OCT 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
4 PM CDT SATURDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS LATE THIS EVENING...VEERING WEST OVERNIGHT
  AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID
  FRIDAY MORNING. WINDS BECOMING NORTHWEST FRIDAY AFTERNOON WITH
  GUSTS TO 30 KNOTS. WINDS DIMINISHING TO 10 TO 20 KNOTS SATURDAY
  AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 3 TO 6 FEET FRIDAY 
  AFTERNOON THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
690 
WHUS73 KMKX 170811
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT FRI OCT 17 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES LATER TODAY...

.LOW PRESSURE OVER NORTHEAST WISCONSIN WILL MOVE INTO LOWER
MICHIGAN TODAY BRINGING GUSTY WEST WINDS TO THE NEARSHORE WATERS
STARTING MID FRIDAY MORNING...WITH WINDS TURNING NORTHWEST AND
INCREASING IN THE AFTERNOON. THE STRONG WINDS WILL BUILD HIGH
WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL
BEGIN TO LOWER LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES
EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN
ELEVATED SATURDAY AFTERNOON.

LMZ643>646-171615-
/O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 AM CDT FRI OCT 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM CDT SATURDAY. 

* WINDS: WEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS BY MID FRIDAY MORNING. WINDS BECOMING
  NORTHWEST FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS
  DIMINISHING TO 10 TO 20 KNOTS SATURDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 2 TO 4 FEET THIS
  AFTERNOON AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
690 
WHUS73 KMKX 171417
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT FRI OCT 17 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES LATER TODAY...

.LOW PRESSURE OVER NORTHEAST WISCONSIN WILL MOVE INTO LOWER
MICHIGAN TODAY BRINGING GUSTY WEST WINDS TO THE NEARSHORE WATERS
STARTING MID MORNING...WITH WINDS TURNING NORTHWEST AND
INCREASING THIS AFTERNOON. THE STRONG WINDS WILL BUILD HIGH
WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL
BEGIN TO LOWER LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES
EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN
ELEVATED SATURDAY AFTERNOON.

LMZ643>646-172230-
/O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 AM CDT FRI OCT 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

* WINDS: WEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS BY MID MORNING. WINDS WILL BECOME NORTHWEST
  FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS WILL DIMINISH TO
  10 TO 20 KNOTS SATURDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 2 TO 4 FEET THIS 
  AFTERNOON AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
360 
WHUS73 KMKX 171959
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT FRI OCT 17 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES...

.GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO
SATURDAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE
HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE
SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY
WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON.

LMZ643>646-180400-
/O.EXT.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CDT FRI OCT 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
SATURDAY. 

* WINDS: WEST TO NORTHWEST AT 15 TO 25 KNOTS...BECOMING NORTH TO
  NORTHWEST THIS EVENING AND OVERNIGHT. WINDS WILL DIMINISH TO 10
  TO 20 KNOTS SATURDAY AFTERNOON.

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET OVERNIGHT. WAVES WILL
  REMAIN IN THE 4 TO 7 FEET RANGE THROUGH MUCH OF THE DAY
  SATURDAY...SLOWLY DIMINISHING IN THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
904 
WHUS73 KMKX 180211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT FRI OCT 17 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES...

.GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO
SATURDAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE
HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE
LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE
NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY
AFTERNOON.

LMZ643>646-181015-
/O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT FRI OCT 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS: NORTH AT 15 TO 25 KNOTS. WINDS WILL DIMINISH TO 10 TO 20
  KNOTS SATURDAY AFTERNOON.

* WAVES: 4 TO 7 FEET OVERNIGHT. WAVES WILL REMAIN IN THE 4 TO 7
  FEET RANGE THROUGH MUCH OF THE DAY SATURDAY...SLOWLY DIMINISHING
  IN THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
007 
WHUS73 KMKX 180840
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT SAT OCT 18 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES...

.GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO
EARLY THIS MORNING...SUSTAINING HIGH WAVES...WITH THE HIGHEST
WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE
THIS MORNING AS THE LOW CONTINUES TO SLOWLY MOVE EAST...BUT THE
NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED THROUGH
THIS AFTERNOON.

LMZ643>646-181645-
/O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CDT SAT OCT 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  THIS AFTERNOON.

* WAVES: 4 TO 7 FEET...SLOWLY DIMINISHING TO 3 TO 5 FEET LATE IN
  THE AFTERNOON...AND 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
155 
WHUS73 KMKX 181438
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT SAT OCT 18 2014

...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES...

.GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO
THIS MORNING...SUSTAINING HIGH WAVES...WITH THE HIGHEST WAVES
TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE THIS MORNING
AS THE LOW CONTINUES TO SLOWLY MOVE EAST...BUT THE NORTHERLY WIND
FETCH WILL CAUSE WAVES TO REMAIN ELEVATED THROUGH THIS AFTERNOON.

LMZ643>646-182245-
/O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 AM CDT SAT OCT 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS 
  THIS AFTERNOON. 

* WAVES: 4 TO 7 FEET...SLOWLY DIMINISHING TO 3 TO 5 FEET LATE IN 
  THE AFTERNOON...AND 1 TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
117 
WHUS73 KMKX 182017
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT SAT OCT 18 2014

...WINDS AND WAVES EASING INTO THE EVENING...

.NORTHERLY WINDS WILL CONTINUE TO EASE INTO THIS EVENING AS HIGH
PRESSURE MOVES INTO THE AREA. WAVES WILL CONTINUE TO SUBSIDED AS A
RESULT...FALLING BELOW SMALL CRAFT ADVISORY LEVELS LATER IN THE
EVENING.

LMZ643>646-190200-
/O.EXT.KMKX.SC.Y.0074.000000T0000Z-141019T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 PM CDT SAT OCT 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: NORTH AT 10 TO 20 KNOTS...EASING TO 5 TO 15 KNOTS THIS
  EVENING.

* WAVES: 4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
883 
WHUS73 KMKX 190205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT SAT OCT 18 2014

LMZ643>646-190315-
/O.EXP.KMKX.SC.Y.0074.000000T0000Z-141019T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 PM CDT SAT OCT 18 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:37 PM CDT, 8 minutes earlier.

Area forecast discussion, Oct 16, 3:37 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT THU OCT 16 2014

.SHORT TERM...

TONIGHT...FORECAST CONFIDENCE MEDIUM.

THE LARGE CLOSED UPPER LOW OVER THE LOWER GREAT LAKES IS FINALLY
SHIFTING NORTHEAST AND TAKING THE LOW CLOUDS WITH IT. SKIES ARE
CLEAR ACROSS ALL BUT THE LAKESHORE COUNTIES AS OF 3 PM THIS
AFTERNOON. AFTER A BRIEF PERIOD OF CLEAR SKIES ACROSS SOUTHEAST WI
IN THE EARLY EVENING... ANOTHER AREA OF CLOUDS IS EXPECTED TO SPREAD
INTO SOUTHEAST WI AROUND MIDNIGHT.

THESE CLOUDS WOULD BE DUE TO AN 850-700MB THERMAL TROUGH AND A 500MB
SHORTWAVE SWEEPING THROUGH SOUTHERN WISCONSIN FROM MID TO LATE
EVENING. THE HRRR...RAP AND NAM MODELS ARE KEYING INTO THIS CLOUD
DEVELOPMENT WHILE MANY OTHER MODELS DO NOT. ALSO... UPSTREAM OBS ARE
NOT SHOWING THESE CLOUDS AND WE MAY HAVE TO WAIT AND SEE IF THEY
DEVELOP ONCE THE TROUGH GETS INTO SOUTHWEST WI THIS EVENING.

FRIDAY...FORECAST CONFIDENCE HIGH.

A VIGOROUS 500MB LOW AND RESULTANT SURFACE LOW WILL TRACK ACROSS
NORTHERN WI LATE TONIGHT THROUGH FRIDAY. SEVERAL ROUNDS OF COLD AIR
ADVECTION WILL DROP DOWN THROUGH SOUTHEAST WI. THE FIRST ROUND WILL
OCCUR MID FRIDAY MORNING WHICH WILL BRING LOW CLOUDS AND BRISK WEST
TO NORTHWEST WINDS. THE SECOND ROUND WILL COME THROUGH LATE FRIDAY
AFTERNOON WHICH WILL REINFORCE THE LOW CLOUDS BUT ALSO CONTAIN GUSTY
NORTHWEST WINDS AND POSSIBLE LIGHT SHOWERS OR SPRINKLES.

TEMPERATURES WILL STRUGGLE TO GET INTO THE UPPER 50S ON FRIDAY DUE
TO EXTENSIVE CLOUD COVER.

FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.

A SHORTWAVE TROUGH WILL BE MOVING AWAY ACROSS MI ALONG WITH THE
COLD FRONTAL PASSAGE FRI EVENING. HOWEVER...ANOTHER SHORTWAVE
TROUGH WILL DIG SWD ALONG THE MS RIVER INTO SAT AM. THUS WILL
MAINTAIN SLIGHT CHANCE POPS OF LGT SHOWERS FRI NT. COLD ADVECTION
WILL BE ONGOING DURING THIS TIME BUT IT WILL DECREASE BY SAT AFT
WITH LARGE SCALE SUBSIDENCE AND SFC HIGH PRESSURE MOVING INTO THE
REGION. MO CLOUDY SKIES WILL THUS GIVE WAY TO MO SUNNY SKIES ON
SAT WITH TEMP GUIDANCES AND 925 MB TEMPS YIELDING HIGHS IN THE
LOWER 50S.

HIGH PRESSURE TO PREVAIL SAT NT ALTHOUGH WEAK 850 MB WARM
ADVECTION WILL BEGIN LATE. LOW TEMPS IN THE LOWER 30S AWAY FROM
LAKE MI WILL BRING WIDESPREAD FROST TO THE AREA.

SWLY FLOW AND INCREASED WARM ADVECTION TO DEVELOP ON SUN AHEAD OF
AN APPROACHING SHORTWAVE TROUGH FROM THE NW. MID TO HIGH CLOUDS
WILL INCREASE FOR THE AFTERNOON AND MAY KEEP TEMPS DOWN A LITTLE.
HIGH TEMPS IN THE MID TO UPPER 50S ARE FORECAST.

.LONG TERM...

SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

A SHORTWAVE TROUGH AND LOW PRESSURE AREA WILL PASS THROUGH THE
UPPER MS RIVER VALLEY AND GREAT LAKES EARLY IN THE PERIOD. SMALL
CHANCES OF RAIN IS FORECAST SUN NT AND MON WITH THE TROUGH PASSAGE.
POLAR HIGH PRESSURE TO THEN PREVAIL WITH TEMPS SLIGHTLY BELOW
NORMAL FOR TUE-THU.

&&

.AVIATION/00Z TAFS/...

THE CLOUDS HAVE ALL BUT CLEARED SOUTHEAST WI AS OF 3 PM THIS
AFTERNOON AS THE UPPER LOW OVER THE LOWER GREAT LAKES SHIFTS
NORTHEAST.

THERE IS A SUBTLE FRONT THAT COULD BRING CLOUDS TO SOUTHEAST WI FROM
MID TO LATE EVENING. MOST MODELS SUGGEST VFR CEILINGS BUT A FEW
SUGGEST MVFR. CONFIDENCE IS MEDIUM ON THESE DEVELOPING.

ANOTHER LOW PRESSURE SYSTEM OVER NORTHERN MN WILL MOVE
THROUGH NORTHERN WI OVERNIGHT INTO FRIDAY. THIS SYSTEM WILL BRING
ANOTHER ROUND OF LOW CLOUDS AND BRISK WEST TO NORTHWEST WINDS. THE
LOW CLOUDS SHOULD BE IN THE MVFR CATEGORY. THE CIGS MAY LIFT TO VFR
IN THE AFTERNOON... ESPECIALLY NEAR THE LAKESHORE.

&&

.MARINE...

WEST TO NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
CRITERIA FRIDAY MID MORNING AS LOW PRESSURE TRACK ACROSS NORTHERN
WISCONSIN. THE LOW WILL SLOWLY TRACK EAST THROUGH THE WEEKEND... SO
EXPECT GUSTY NORTHWEST WINDS AND HIGH WAVES PERSISTING UNTIL
SATURDAY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY FOR
     LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...GEHRING
Hazardous weather outlook, Oct 16, 3:34 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT THU OCT 16 2014

WIZ046-047-051-052-056>060-062>072-172045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
334 PM CDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WIDESPREAD FROST IS EXPECTED INLAND FROM LAKE MICHIGAN LATER
SATURDAY NIGHT. PATCHY FROST MAY REACH THE LAKESHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-172045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE FRIDAY MORNING
INTO SATURDAY AFTERNOON FOR BRISK WEST TO NORTHWEST WINDS WITH THE
PASSAGE OF A COLD FRONT.

WWW.WEATHER.GOV/MKX
MG

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.